MAUDE Adverse Event Report: MSD DEGGENDORF MFG CAPSTONE CONTROL PTC¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MSD DEGGENDORF MFG CAPSTONE CONTROL PTC¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 5011022
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis of part: 5011022, lot no: 35ra visual and optical inspection confirmed the spacer has been deformed.The damage appears to be the removal/adjustment process.This type of damage is consistent with overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a health care professional via manufacturer representative regarding a patient having posterior lumbar interbody fusion for lumbar canal stenosis (lcs).It was reported that during rotation,a misalignment between the marker and inserter was observed.After removal, deformation of the cage was confirmed.No patient symptoms were reported.There were no further complications reported regarding the event.

Brand Name
CAPSTONE CONTROL PTC¿ SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21662039
Report Number1030489-2025-01491
Device Sequence Number8737709
Product Code MAX
UDI-Device Identifier00643169677500
UDI-Public00643169677500
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171107
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5011022
Device Catalogue Number5011022
Device Lot Number35RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown